# SDR DALA2025052003872

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0969522) CORROSION WAS FOUND ON STGR SPLICE ON STA 887 AND STGR 24L AT AFT CARGO COMPARTMENT. STGR SPLICE ON STA 887 AND STGR 24L AT AFT CARGO COMPARTMENT WAS FABRICATED AND REPLACED PER BAC1498-268 REV (-) AND B737-800 SRM 51-40-02-0G.
